... months and my psoriasis got worse. So he increased it to 5 pill every week for a month then i go bacc for a checc up. Can Anybody relate? I feel soooo hopeless
I was perscibed the samething. It didn't work for me but then again it made me so sick. I took it on the weekends because I would start vomiting on Saturday into Sunday. That might of been the reason it didnt work for me. They have now change me to the shot. I took a low dose last weekend and only got sick once but my psoriasis still looks bad. I will be taken another shot this weekend and if it dosn't make me sick the Dr. is going to up the dose. I will have to update you to let you know if it works.
Please don't feel hopeless!! Trial and error are all we can do, and even then, sometimes our body will change its mind!! I started on methotrexate and it made me feel AWFUL!!! I lost 10 lbs in a week, despite the Dr's warning that I would have to be careful not to gain weight from the Prednisone I was prescribed with it. After dropping to a size 0 (sooo not me) we decided I'd try something different. I began giving myself injections of Enbrel every tues and thurs. This didn't work for me. We then tried injections of Humira. Also didn't work. Then I went back to the methotrexate. I trudged through a hopeless period of feeling tired and sick, and lost quite a bit of hair!!! Eventually I got to a point where I am symptom free, still suffering from the lethargy and fatigue/nausea of the methotrexate, but my hair is back to normal and my skin is too! Keep your chin up and don't give up!!! Your miracle cure could be right around the corner!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2010 • 1 answer
Updated 23 Jul 2011 • 3 answers
Updated 27 Dec 2012 • 3 answers
Updated 26 Apr 2015 • 1 answer
Updated 13 Oct 2017 • 2 answers